Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

While blowing nose, right tear duct produces mucus. Had put tubes in tear ducts. Reason?

I have had a surgery where I got tubes put into my tear ducts, about 13 years ago. recently I ve been constantly sick and having mucus coming out of my nose . I ve had the mucus for about 6 months now. when I blow my nose, my right tear duct fills up with air then produces a mucus. is this bad? I m not sure why it s doing that. what should I do?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Thanks for contacting HCM
you have had surgery (tubes put into my tear ducts, about 13 years ago).
had the mucus for about 6 months now.
Tear duct open in the nostril , there for in this condition rhinitis may be responsible. Treat the rhinitis meticulously . Please consult the ENT specialist for better diagnosis and Diagnostic Nasal Endoscopy.
Dr Hariom Sharma
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor